# SDR SIMA20220618001

- Difficulty date: June 18, 2022
- Submitted: June 19, 2022
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500911
- Aircraft time: 40,113 hours, 35,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Fwd
- Component: Inverter
- Component part number: 78241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT PLACARD INOP-C/A-T/S IAW W/M 33-50-50 FOUND INVERTER 1 AT FAULT. RAR INVERTER 1 IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A OPS CHECK GOOD
